# SDR AALA202510071405

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,893 hours, 14,335 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FUSELAGE EXTERIOR WINDOW L-18 AT THE FORWARD EMERGENCY EXIT DOOR, THE  WINDOW HAS SCRATCHES. REMOVED AND REPLACED WITH AIR WORTHY WINDOW. PER AMM 56-22-00-400-801.
